# SDR SIMA201031201

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 15,580 hours, 13,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 8235467356
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3251 THE RAMP REPORTED THAT WHILE CLEANING THE AIRCRAFT EMERGENCY LIGHTS FROM ROW 10 AND AFT AND OVERWING EMERGENCY LIGHTS WERE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 CHARGER AND BATTERY IAW EMB AMM 33-50-04.  REMOVED AND REPLACED THE NR 4 CHARGER AND BATTERY IAW EMB AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
